Comment on star-star relations in statistical mechanics and elliptic gamma-function identities

Vladimir V. Bazhanov, Andrew P. Kels, Sergey M. Sergeev

    Research output: Contribution to journalReview article

    13 Citations (Scopus)


    We prove a recently conjectured star-star relation, which plays the role of an integrability condition for a class of 2D Ising-type models with multicomponent continuous spin variables. Namely, we reduce this relation to an identity for elliptic gamma functions, previously obtained by Rains

    Original languageEnglish
    Article number152001
    Pages (from-to)1-9
    Number of pages9
    JournalJournal of Physics A: Mathematical and Theoretical
    Issue number15
    Publication statusPublished - 19 Apr 2013


    Cite this